# SDR 2007UALA00669

- Difficulty date: March 5, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 31,465 hours, 3,908 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Module
- Condition: Intermittent
- Location: Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A REPORTS UPPER DECK LEFT DOOR SLIDE LIGHT INOP.  FOUND DOOR ANNUNCIATOR MODULE WORKING INTERMITTENTLY. NEEDS MODULE M7035. NO PCN ONLY P-N 65B48538-2. SEE  IPC 52-23-15-001 ITEM 20. REPLACED MODULE. TESTED & FOUND OK FOR SERVICE.
